Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 68, NWS Albany, NY

June 16, 2008Fulton County, Montgomery County, Saratoga County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 16, 2008, 2:01 PM EDT for Fulton County, Montgomery County, Saratoga County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2008, 2:01 PM EDT (18:01 UTC)
Expired
Jun 16, 2008, 3:00 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Fulton County, NY, Montgomery County, NY, Saratoga County, NY

The radar

The Albany radar (KENX), 53 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 11:28 AM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:26 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 16, 1:26 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
126 PM EDT MON JUN 16 2008

.SYNOPSIS...
A DISTURBANCE MOVING ACROSS CANADA WILL BRING A COLD FRONT THROUGH
THE REGION THIS AFTERNOON AND EVENING. SCATTERED SHOWERS AND
THUNDERSTORMS WILL OCCUR IN THE WARM AIR MASS AHEAD OF THE FRONT
AND THEY WILL BECOME MORE WIDESPREAD WITH THE FRONTAL PASSAGE.
A COOL AND UNSETTLED PATTERN WILL AFFECT OUR REGION INTO THE MIDDLE
OF THE  WEEK WITH LOW PRESSURE ALOFT BRINGING CLOUDS AND SCATTERED
SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE THUNDERSTORM WATCH NUMBER 500 HAS BEEN ISSUED FOR THE ENTIRE
COUNTY WARNING AREA THROUGH 700 PM THIS EVENING. WIND DAMAGE AND
LARGE HAIL ARE THE PRIMARY THREAT. ATMOSPHERE IS ESPECIALLY
CONDUSIVE TO PRODUCING LARGE AMOUNTS OF HAIL UP TO 1 OR 1.25 INCHES
IN SIZE.

AN INFORMATIONAL NOTE...DUE TO THE IMPENDING SEVERE WEATHER LATER
TODAY...WE WILL BE DOING AN 1800 UTC BALLOON LAUNCH. CLOUDS HAVE
BROKEN UP ACROSS THE REGION AS OF NOON...AND WE ARE EXPECTING
AFTERNOON HEATING TO LEAD TO SIGNIFICANT DESTABILIZATION WITH MID
LEVEL LAPSE RATES /700-500 HPA LAYER/ INCREASING TO AROUND 7C/KM.

UTILIZING NAM BUFKIT PROFILES FOR ALBANY...THE CONDITIONAL MAGLENTA
INDEX DEVELOPED LOCALLY IN THE 90/S YIELDS A MAJOR SEVERE WEATHER
OUTBREAK IS IN THE CARDS FOR THE ALY FCST AREA.

PARAMETERS USED IN THE INDEX:
SURFACE BASE CAPE = 1300 J/KG
EHI = 0.9
0-3KM = 168 M2/S2
STORM SPEED = 27 KTS
MAX SOUNDING WIND = 60 KTS

ALSO MAX HAIL SIZE LOCAL EQUATION INDICATES HAIL STONES IN THE
1-1.25 RANGE MAY OCCUR /QUARTER TO HALF DOLLAR/.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
CORE OF COLDEST AIR GRADUALLY ADVERTS INTO THE REGION
TUESDAY...PARKING OVER THE REGION TUESDAY NIGHT AT LEAST THROUGH
WEDNESDAY NIGHT. UPPER LOW GRADUALLY BUILDS INTO THE REGION
THROUGH WEDNESDAY...THEN TENDS TO LIFT INTO CANADA THROUGH WEDNESDAY
NIGHT AND BEYOND. SOME PERIODS OF BREAKS IN CLOUDS TUESDAY
MORNING...BUT THEN COLD AIR ALOFT AIDS IN FORMATION WIDESPREAD
CLOUD COVER. STILL...WITH WEST FLOW ABOVE THE BOUNDARY
LAYER...SOME PERIODIC BREAKS POSSIBLE THROUGH TUESDAY...STILL
AVERAGING MOSTLY CLOUDY TO CLOUDY IN MANY AREAS. HIGHS IN THE 60S
TO LOWER/MID 70S. SOME SCATTERED SHOWERS POSSIBLE IN SHALLOW
INSTABILITY...BUT LITTLE TO NO CAPE FORE CASTED BY MULTIPLE SOURCES
OF GUIDANCE. PERIODS OF CLOUDS AND BREAKS IN THE CLOUDS TUESDAY
NIGHT...AS CORE OF COLDEST AIR SETTLES OVER THE REGION. SOME
SPOTTY SHOWERS STILL POSSIBLE...AND LOWS IN THE 40S TO LOWER 50S.

SOME LOOSE CONSENSUS ON ANOTHER PIECE OF UPPER ENERGY TRACKING
AROUND THE PERIPHERY OF THE UPPER LOW ON WEDNESDAY WITH SOME
ENHANCED CHANCES FOR SHOWERS. WEST FLOW CONTINUES...SO SOME
BREAKS IN CLOUDS ONCE AGAIN POSSIBLE WEDNESDAY. COOLER BOUNDARY
LAYER TEMPERATURES AND SLIGHTLY BETTER CHANCES FOR OVERCAST AND
SHOWERS SUGGESTS MANY AREAS WILL SEE HIGHS IN THE 60S...50S IN
HIGHER ELEVATIONS. SCATTERED SHOWERS CONTINUE INTO WEDNESDAY
NIGHT...WITH CONTINUED PERIODS OF BREAKS IN THE CLOUDS IN SOME
AREAS...AND LOWS IN THE 40S TO LOWER 50S ONCE AGAIN.

WITH THESE UPPER LOWS...THE FORECAST CAN GET A BIT REPETITIVE
UNTIL TIMING AND STRENGTH OF LITTLE PIECES OF UPPER ENERGY CAN BE
IDENTIFIED AND TRACKED WITHIN 24 HOURS OF AFFECTING THE REGION.
SO...THE TUESDAY AND WEDNESDAY FORECASTS HAVE A HIGHER THAN
AVERAGE UNCERTAINTY AS FAR AS CLOUD COVER...AERIAL EXTENT OF
SHOWERS...AND TEMPERATURES.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
DEEP UPPER TROFF OVER THE NORTHEASTERN STATES THURSDAY...WITH
FAIRLY CLOSE AGREEMENT BETWEEN EMF AND GS MODELS. THE GS
HAD A SLIGHTLY LOWER CENTER /552 VS 555/. GS IS ALSO TWO TO
THREE DEGREES COLDER AT 850.  CIRCULATION PATTERN AROUND THE
UPPER/AFC LOWS WILL BRING A MIX OF COOL AND MOIST AIR FROM
THE HUDSON BAY AREA ALONG WITH WARMER AND DRIER AIR OUT OF
THE NORTHERN PLAINS. THE TROFF SLOWLY DRIFTS EAST THROUGH
FRIDAY EVENING...UNTIL A RIDGE FROM THE SOUTHERN ROCKIES
BEGINS TO BUILD INTO THE WESTERN GREAT LAKES REGION SATURDAY.
THE GS AND CM MODELS BEGIN TO DIGRESS SIGNIFICANTLY SATURDAY
NIGHT...THE CM CONTINUES TO MOVE THE UPPER TROFF SLOWLY EAST
WHILE THE GS DIGS THE TROFF INTO THE SOUTHEASTERN STATES AND
DEVELOPS A CUTOFF LOW ON SATURDAY. THE GS ALSO DEVELOPS A
SURFACE LOW AT THE JUNCTURE OF THE AXIS OF THE TROFF WITH THE
SURFACE FRONTAL BOUNDARY IN NORTHERN ALABAMA...THEN SLOWLY
MOVES THIS LOW TO THE GEORGIA COAST BY SUNDAY EVENING. THE
LATEST GS RUN WEAKENS THE SURFACE LOW BUT KEEPS THE CUTOFF
LOW OVER THE SOUTHERN APPALACHIANS...AND ALSO LOOKS TO BE
DEVELOPING A BERMUDA TYPE HIGH OVER THE OCEAN OFF THE
EASTERN SEABOARD WITH A FAIRLY STRONG SOUTHERLY LOW LEVEL
FLOW. THE CM APPEARS TO MERGE A WEAK LOW MOVING FROM THE
GREAT LAKES REGION WITH A SECOND ONE MOVING UP THE COAST
AS A 500 HAP TROFF MOVES ACROSS THE REGION AND DEVELOPS A
CUTOFF LOW OVER NORTHERN MAINE BY MONDAY EVENING. THE MEX/MOS
GUIDANCE HAS A GRADUAL WARMING TREND FROM WED/THU OVER THE
WEEKEND AND INTO THE START OF THE NEW WEEK WITH HIGHS
GRADUALLY WARMING INTO THE LOW 80S AND DEW POINTS RISING
TO NEAR 60...AND IF A BERMUDA HIGH DOES COME INTO PLACE
TEMPERATURES AND DEW POINTS COULD BE SEVERAL DEGREES HIGHER
BY SUNDAY OR MONDAY. THE CM BRINGS A SOAKING RAIN TO THE
REGION SUNDAY AS AN OCCLUDING FRONTAL SYSTEM MOVES ACROSS
THE REGION...BUT THE LATEST GS RUN KEEPS THE HEAVY PRECIS
WELL TO THE SOUTH. AT THIS STAGE...AN INTERESTING WAIT-AND-
SEE SCENARIO. FOR THE MOST PART...CONTINUED THE USE OF GM OS
FOR POPULATING MOST OF THE LONG TERM GRIDS.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
ERN NY TERMINALS ARE IN A SEVERE THUNDERSTORM BOX UNTIL 2300 UTC.  A
COLD FRONT AND ITS ASSOCIATED SHORTWAVE ENERGY WILL CONTINUE TO
TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS WITH APPRECIABLE
INSTABILITY AND MOISTURE IN PLACE.  LOW AND MID LEVEL LAPSE RATES
WILL ALSO CONTINUE TO STEEPEN.  ANOTHER DISTURBANCE MAY CONTINUE
SHOWERS AND THUNDERSTORMS ESPECIALLY FROM KALB SOUTH TO KPOU BTWN
0000-1200 UTC/TUE.

WE ARE THINKING THE BEST CHANCE FOR THUNDERSTORMS TO REACH KGFL AND
KALB WILL BE BETWEEN 1900 UTC AND 2100 UTC WITH MVFR/IFR CIGS AND
VSBYS.  THERE MAYBE TSRA/S THEREAFTER...BUT WE WILL COVER IT WITH
VCTS/S FOR NOW.  CONDITIONS WILL IMPROVE TO VFR LEVELS TOWARDS 0400
UTC/MIDNIGHT.  SOME IFR FOG IS POSSIBLE AT KGFL AFTER 0600 UTC WITH
CLEARING SKIES AND LITTLE WIND.

KPOU...A LINE OF TSRAS WILL LIKELY REACH THE TERMINAL BETWEEN
2100-2300 UTC.  IFR CONDITIONS ARE POSSIBLE WITHIN THUNDERSTORMS. WE
THINK SOME SHOWERS AND THUNDERSTORMS MAY CONTINUE UP TO MIDNIGHT.
ADDITIONAL IFR CONDITIONS MAY LINGER. CONDITIONS MAY IMPROVE TO VFR
LEVELS IN THE 0300 UTC-0600 UTC.

THE WINDS TODAY WILL BE S/SW AROUND 10 KTS WITH SOME GUSTS TO 40 KTS
OR GREATER IN ANY CONVECTION PRIOR 0000 UTC.  THE WINDS WILL GO
LIGHT TO CALM OVERNIGHT...AND WILL INCREASE FROM THE SW TO W AT
10-15 KTS AFTER 1200 UTC.

OUTLOOK...
TUE-FRI...UNSETTLED. MAINLY VFR...WITH MVFR...IN SCT SHWRS/TSTMS.

&&

.FIRE WEATHER...
A WET FLAG DAY EXPECTED TODAY WITH SHOWERS AND THUNDERSTORMS
LIKELY ALONG AND AHEAD OF A COLD FRONT MOVING ACROSS THE REGION.

RELATIVE HUMIDITY WILL BE CLOSE TO 100 PERCENT AROUND DAYBREAK
ESPECIALLY IN AREAS WITH A MARINE STRATUS LAYER AND WHERE RAIN
FELL IN THE PRAWN HOURS. HOWEVER THE CLOUDS WILL BLOCK
RADIATION SO DEW FORMATION IS UNLIKELY. THE HUMIDITY WILL
DECREASE TO AROUND 50 TO 60 PERCENT THIS AFTERNOON...THEN RISE
TO NEAR 100 PERCENT ON TONIGHT AND FALL TO AROUND 50 PERCENT
TUESDAY AFTERNOON.

WINDS WILL BE SOUTH TO SOUTHWEST AROUND 10 MPH TODAY...AND THEN
GRADUALLY VEER AROUND TO THE SOUTHWEST. THE WIND WILL SHIFT TO
THE WEST/NORTHWEST LATE TONIGHT AFTER THE FRONT PASSES THROUGH.
WINDS TUESDAY WILL BE 15 TO 20 MPH AND GUST UP TO 25 MPH DURING
THE MID AFTERNOON.

&&

.HYDROLOGY...
STREAMS...CREEKS...AND MAIN STEM RIVERS CONTINUE TO RECEDE FROM
THE SHOWERS AND THUNDERSTORMS SATURDAY. HUMID AND UNSTABLE AIR
OVER THE REGION TODAY WILL RESULT IN SHOWERS AND THUNDERSTORMS
POPPING UP WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS
EVENING AND TONIGHT AS THE FRONT MOVES THROUGH. AGAIN...RAINFALL
AMOUNTS WILL VARY WIDELY WITH MOST AREAS GETTING LESS THAN A
HALF INCH. BUT AGAIN...A FEW AREAS COULD GET OVER AN INCH
WHERE HEAVY SHOWERS OR THUNDERSTORMS OCCUR REPEATEDLY. AGAIN...
THE MAIN CONCERN IS THE RAPID FLOODING OF SMALL STREAMS AND
PAVED SURFACES IN THE IMMEDIATE VICINITY OF HEAVY DOWNPOURS.
WIDESPREAD HEAVY RAIN IS NOT EXPECTED SO THE LARGER RIVERS WILL
ONLY RISE SLIGHTLY. THE FRONTAL PASSAGE WILL BE FOLLOWED BY A
PERIOD OF COOL AND UNSETTLED WEATHER WITH THE POSSIBILITY OF
SHOWERS FROM TIME TO TIME...BUT AVAILABLE MOISTURE WILL BE
LIMITED AND THE RAIN FROM THESE SHOWERS SHOULD SOAK INTO THE
GROUND AND NOT AFFECT THE RIVERS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...MAGLARAS/WASULA/FRUGIS
SHORT TERM...NAS
LONG TERM...RCK
AVIATION...WASULA
FIRE WEATHER...RCK
HYDROLOGY...RCK
Hazardous weather outlook, Jun 16, 11:52 AM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1152 AM EDT MON JUN 16 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-171600-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1152 AM EDT MON JUN 16 2008

...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON WITH SMALL HAIL POSSIBLE WITH ANY THUNDERSTORMS DUE TO
VERY COLD AIR ALOFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF THE SKYWARN SPOTTER NETWORK IS REQUESTED FOR ALL
COUNTIES IN THE ALBANY COUNTY WARNING AREA FOR THE PERIOD BETWEEN
100 PM AND 700 PM.

In the hours before

Special weather statement, Jun 16, 1:09 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
109 PM EDT MON JUN 16 2008

NYZ038>040-082-161745-
SOUTHERN HERKIMER NY-MONTGOMERY NY-SOUTHERN FULTON NY-
NORTHERN FULTON NY-
109 PM EDT MON JUN 16 2008

...A STRONG THUNDERSTORM IN SOUTHERN HERKIMER MOVING INTO MONTGOMERY
AND FULTON COUNTIES...

AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...AND FREQUENT LIGHTNING.  THIS STORM WAS LOCATED NEAR
LITTLE FALLS...AND MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
DOLGEVILLE BY 115 PM EDT
6 MILES NORTH OF ST. JOHNSVILLE BY 120 PM EDT
6 MILES SOUTH OF STRATFORD BY 125 PM EDT
8 MILES NORTH OF EPHRATAH BY 130 PM EDT
CAROGA LAKE AND CAROGA LAKE PUBLIC CAMPGROUND BY 140 PM EDT
9 MILES NORTHWEST OF GLOVERSVILLE BY 145 PM EDT

WASULA/FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 1:43 PM EDTSevere Thunderstorm WarningALYMontgomery, Schoharie62 min
Jun 16, 1:50 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer55 min
Jun 16, 2:07 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie38 min
Jun 16, 2:31 PM EDTSevere Thunderstorm WarningALYSchoharie59 min
Jun 16, 2:48 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady57 min
Jun 16, 3:11 PM EDTAreal Flood AdvisoryALYAlbany, Saratoga, Schenectady70 min
Jun 16, 3:17 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer58 min
Jun 16, 3:35 PM EDTAreal Flood AdvisoryALYColumbia, Rensselaer95 min
Jun 16, 3:44 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Washington61 min
Jun 16, 3:59 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer61 min
Jun 16, 4:04 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster56 min
Jun 16, 4:09 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Rensselaer66 min
Jun 16, 4:26 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Jun 16, 4:45 PM EDTAreal Flood AdvisoryALYUlster3 hr
Jun 16, 4:53 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster67 min
Jun 16, 4:55 PM EDTSevere Thunderstorm WarningALYHerkimer, Montgomery, Schoharie50 min
Jun 16, 5:12 PM EDTSevere Thunderstorm WarningALYColumbia63 min
Jun 16, 5:26 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie48 min
Jun 16, 5:29 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess3 hr
Jun 16, 5:31 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster59 min
Jun 16, 5:48 PM EDTTornado WarningALYDutchess42 min
Jun 16, 6:18 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster57 min
Jun 16, 6:49 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Jun 16, 4:01 PM EDTAreal Flood AdvisoryALYBennington, Windham2 hr
Jun 16, 4:24 PM EDTSevere Thunderstorm WarningALYWindham66 min
Jun 16, 4:37 PM EDTAreal Flood AdvisoryALYBerkshire3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.